標題: On weak lumpability of a finite Markov chain
作者: Peng, NF
統計學研究所
Institute of Statistics
關鍵字: Markov chain;weak lumpability
公開日期: 1-五月-1996
摘要: An irreducible and homogeneous Markov chain with finite state space is considered. Under a mild condition Gamma on the transition probability matrix, a necessary and sufficient condition for weak lumpability, and the characterization of the set of initial starting vectors which make it lumpable are obtained. A similar result is obtained for those transition probability matrices without the restriction of condition Gamma.
URI: http://dx.doi.org/10.1016/0167-7152(95)00091-7
http://hdl.handle.net/11536/1338
ISSN: 0167-7152
DOI: 10.1016/0167-7152(95)00091-7
期刊: STATISTICS & PROBABILITY LETTERS
Volume: 27
Issue: 4
起始頁: 313
結束頁: 318
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UH49400004.pdf